# SDR VNAA202408070004

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 MIDDLE IS CORRODED AND REQUIRES REPLACEMENT. (INSIDE OF PAX DOOR).   REMOVED PAX DOOR INTERCOSTAL DD4 MIDDLE IAW CRJ 700 SRM TASK 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD4 P/N #601R318081-1 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01."
